User menu

Variations on a proof of a borderline Bourgain-Brezis Sobolev embedding theorem

Bibliographic reference Chanillo, Sagun ; Van Schaftingen, Jean ; Yung, Po-Lam. Variations on a proof of a borderline Bourgain-Brezis Sobolev embedding theorem. In: Chinese Annals of Mathematics. Series B, Vol. 38, no.1, p. 235-252 (2017)
Permanent URL
  1. Bourgain Jean, Brezis Haı̈m, Sur l'équation divu=f, 10.1016/s1631-073x(02)02344-0
  2. Bourgain Jean, Brezis Haïm, On the equation $\operatorname{div}Y=f$ and application to control of phases, 10.1090/s0894-0347-02-00411-3
  3. Bourgain Jean, Brezis Haïm, New estimates for the Laplacian, the div–curl, and related Hodge systems, 10.1016/j.crma.2003.12.031
  4. Bourgain Jean, Brezis Haim, New estimates for elliptic equations and Hodge type systems, 10.4171/jems/80
  5. Hebey, E., Nonlinear analysis on manifolds: Sobolev spaces and inequalities, Courant Lecture Notes in Mathematics, Vol. 5, New York University, Courant Institute of Mathematical Sciences, New York; American Mathematical Society, Providence, RI, 1999.
  6. Lanzani Loredana, Stein Eli, A note on div curl inequalities, 10.4310/mrl.2005.v12.n1.a6
  7. Li, P., Lecture notes on geometric analysis, Lecture Notes Series, Vol. 6, Seoul National University, Research Institute of Mathematics, Global Analysis Research Center, Seoul, 1993.
  8. Van Schaftingen Jean, A simple proof of an inequality of Bourgain, Brezis and Mironescu, 10.1016/j.crma.2003.10.036
  9. Van Schaftingen Jean, Estimates for L1-vector fields, 10.1016/j.crma.2004.05.013
  10. Schaftingen Jean Van, Limiting Bourgain–Brezis estimates for systems of linear differential equations: Theme and variations, 10.1007/s11784-014-0177-0